# SDR AALA20170125019

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 10,448 hours, 2,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L2 DOOR, LEFT SIDE OF LAVATORY, NEAR FLOOR IS BROKEN. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-11. OPERATIONAL CHECK GOOD.
